# SDR ASAA2017060821007

- Difficulty date: June 8, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 18,019 hours, 5,814 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17YXYK
- Condition: Failed
- Location: Vertical Speed
- Part time: 23,876 hours, 8,662 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP VERTICAL SPEED WINDOW HAS ONE DIGIT SEGMENT PERMANENTLY ILLUMINATED.  ACFT GROUNDED.  REMOVED & REPLACED THE MCP IAW AMM 22-11-34-000-801, & 22-11-34-400-801. OPS CHECKED NORMAL IAW AMM 22-11-34-740-801. MCP TESTS NORMAL, BITE GROUP 32. LAND VERIFY NORMAL.  BITE GROUP 49.
